# SDR FDEA202211022714

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5810487
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM IS CORRODED AT FASTENER HOLE BS 310 LBL 20 ACCOMPLISHED FEDEX EA # F-5310-T0371036 FUSELAGE - MAINFRAME - FLOOR BEAM TEE CAP,   STA 310, LBL 20, CORROSION REPAIR
